# SDR DALA2017021901359

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 63,379 hours, 46,077 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Condition: No Test
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THREE FIRE EXTINGUISHER SUPPLY FLEX LINES BAD DURING A EXTINGUISHING LINE LEAK TEST IAW AMM 26-20-01-201.  REPLACED THE LINES.              (LP9119701)
